# SDR AALA202507256066

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 53,834 hours, 20,416 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN FROM INSIDE IF HANDLE IS TURNED CLOCKWISE. A CLOCKWISE TURN DOES NOT RETRACT THE UPPER LATCH. MAINTENANCE ADJUSTED DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
